Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: serzone/nefazodone

Posted by Malia on August 23, 1999, at 13:17:29

In reply to Re: serzone/nefazodone , posted by yardena on August 21, 1999, at 14:59:57

To answer your question, Yardena, yes...that SERenityZONE comment was taken from a quote on the Serzone pamphet I was given. It read something like, "find serenity in your life..." or something to that effect. I'll go look for the pamphlet. Funny, huh?

Yes, I'm still taking 2 doses of Serzone 2x a day. I still find it making me sleepy at first + my high bp medication really makes me tired too, so morning doses are accompanied soon after by a cup of coffee. Great, huh? I wonder what caffeine does with these drugs. .

I'm seeing my doc on Wednesday, so well see what cocktail I get next. I really miss my Effexor, but not the high blood pressure that went with it. I think I'm fading from Effexor withdrawal. That first week was a B*#@%! Rather, I was!

I'm not anxious or nervous on Serzone, which is a good thing, but it's not doing anything much for the depression. I'm just kinda "there" and okay, but I miss the "lift" that the Effexor gave me. I was happy about everything! It's so odd...




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Malia thread:10206